AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Mathematical Studies in Nonlinear Wave Propagation
Edited by: Dominic P. Clemence and Guoqing Tang, North Carolina A & T University, Greensboro, NC
SEARCH THIS BOOK:

Contemporary Mathematics
2005; 213 pp; softcover
Volume: 379
ISBN-10: 0-8218-3349-9
ISBN-13: 978-0-8218-3349-0
List Price: US$65
Member Price: US$52
Order Code: CONM/379
[Add Item]

Lively discussions and stimulating research were part of a five-day conference on Mathematical Methods in Nonlinear Wave Propagation sponsored by the NSF and CBMS. This volume is a collection of lectures and papers stemming from that event. Leading experts present dynamical systems and chaos, scattering and spectral theory, nonlinear wave equations, optimal control, optical waveguide design, and numerical simulation.

The book is suitable for a diverse audience of mathematical specialists interested in fiber optic communications and other nonlinear phenomena. It is also suitable for engineers and other scientists interested in the mathematics of nonlinear wave propagation.

Readership

Graduate students and research mathematicians interested in nonlinear waves and applications to nonlinear optics.

Table of Contents

  • R. E. Mickens -- An introduction to wave equations
  • M. Klaus -- On the Zakharov-Shabat eigenvalue problem
  • T. Aktosun -- Solitons and inverse scattering transform
  • J. Yang -- A tail-matching method for the linear stability of multi-vector-soliton bound states
  • R. H. Goodman, R. E. Slusher, M. I. Weinstein, and M. Klaus -- Trapping light with grating defects
  • B. N. Borah -- Thermo-elastic-plastic transition
  • A. B. Smirnova -- Regularized quasi-Newton method with continuous inversion of \(F'+\varepsilon I\) for monotone ill-posed operator equations
  • W. Huang -- Transition layers for a singularly perturbed neutral delay differential equation
  • C. Y. Loh -- Nonlinear aeroacoustics computations by the CE/SE method
  • S. C. Chang, A. Himansu, C. Y. Loh, X. Y. Wang, and S. T. Yu -- Robust and simple non-reflecting boundary conditions for the Euler equations-A new approach based on the space-time CE/SE method
  • G. Tang, D. Clemence, C. Jackson, Q. Lin, and V. Burbach -- Physical and numerical modeling of seismic wave propagation
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia